# SDR DALA2017080205855

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 63,504 hours, 8,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, DAMAGE WAS FOUND 18 INCHES BELOW THE L4 DOOR SILL.  REMOVED DAMAGED AREA, PERFORMED HFEC AND INSTALLED REPAIR DOUBLER IAW 53-41-11-300.
